Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 224, NWS Tulsa, OK

August 16, 2012Delaware County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 16, 2012, 4:19 PM CDT for Delaware County, Oklahoma. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2012, 4:19 PM CDT (21:19 UTC)
Expired
Aug 16, 2012, 4:45 PM CDT
In force
26 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Delaware County, OK

What was reported inside it

TimeReportWhereRemark
Aug 16, 4:30 PM CDTTSTM WND DMG4 W Grove, OKLARGE TREES DOWN AT SHANGRI-LA MARINA. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1719 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1553 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

369 
WUUS54 KTSA 162119
SVRTSA
OKC041-162145-
/O.NEW.KTSA.SV.W.0224.120816T2119Z-120816T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
419 PM CDT THU AUG 16 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 445 PM CDT

* AT 415 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
  OF GROVE...MOVING SOUTHEAST AT 35 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HONEY
  CREEK STATE PARK AND GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3667 9476 3666 9462 3650 9461 3650 9462
      3638 9460 3658 9494 3668 9483 3667 9478
TIME...MOT...LOC 2119Z 302DEG 28KT 3661 9477

$$
1 follow-up statement
942 
WWUS54 KTSA 162139
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
439 PM CDT THU AUG 16 2012

OKC041-162145-
/O.CON.KTSA.SV.W.0224.000000T0000Z-120816T2145Z/
DELAWARE OK-
439 PM CDT THU AUG 16 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHERN DELAWARE COUNTY...

AT 438 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HONEY CREEK
STATE PARK...MOVING SOUTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

THIS STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3667 9476 3666 9462 3650 9461 3650 9462
      3638 9460 3658 9494 3668 9483 3667 9478
TIME...MOT...LOC 2139Z 302DEG 28KT 3658 9477

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 3:16 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Aug 16, 3:16 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
316 PM CDT THU AUG 16 2012

.DISCUSSION...
SURFACE ANALYSIS SHOWS SUBTLE PRE-FRONTAL TROF STRETCHING FROM FAR
NW AR INTO CNTRL OK...WITH TRUE COLD FRONT ACROSS FAR NWRN PORTIONS
OF THE FORECAST AREA INTO WCNTRL OK. HAVE SEEN ISOLATED
STRONG/SEVERE STORMS DEVELOP ALONG THE LEADING BOUNDARY...WITH
ACTIVITY BEGINNING TO FORM ALONG THE FRONT. SHEAR REMAINS QUITE
MEAGER...BUT HIGH INSTABILITY (SBCAPES AROUND 2000-3000 J/KG) WILL
CONTINUE TO SUPPORT A FEW SEVERE STORMS INTO THE EVENING...WITH
DAMAGING WINDS BEING THE MAIN THREAT. LOCALLY HEAVY RAIN LIKELY AS
WELL GIVEN SLOW STORM MOVEMENT.

FRONT EXPECTED TO DRIFT INTO SE OK OVERNIGHT...THEN STALL NEAR THE
RED RIVER/NRN TX FOR THE NEXT FEW DAYS. WITH NWLY UPPER FLOW IN
PLACE...COULD SEE A FEW ROUNDS OF SHOWERS/THUNDERSTORMS...WITH THE
BEST CHANCES LOOKING TO BE FRIDAY NIGHT INTO SATURDAY. ANOTHER WAVE
COMING THROUGH IN THE NW FLOW SHOULD EVENTUALLY PUSH MOST OF THE
ACTIVITY S OF THE FORECAST AREA BY SUNDAY.

HAVE KEPT THE FORECAST DRY LATER SUNDAY INTO EARLY NEXT WEEK...BUT
WILL INTRODUCE LOW POPS LATER TUESDAY INTO WEDNESDAY AS ECMWF
REMAINS CONSISTENT IN DROPPING A STRONGER UPPER WAVE INTO THE
CNTRL/SRN PLAINS.

CLOUD COVER/PRECIP EXPECTED TO HOLD DAYTIME TEMPS BELOW SEASONAL
NORMS THROUGH THE WEEKEND...WITH A MODEST WARMING TREND INTO NEXT
WEEK. GENERALLY BLENDED THE MET/MAV FOR THE NEXT FEW DAYS...AND
STAYED FAIRLY CLOSE TO MEX NUMBERS INTO THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   67  87  64  86 /  50  20  50  30
FSM   72  92  69  88 /  50  30  60  40
MLC   70  92  67  88 /  50  40  60  40
BVO   64  87  59  87 /  40  20  40  20
FYV   66  86  61  85 /  60  20  40  30
BYV   65  85  60  82 /  60  20  30  20
MKO   69  90  64  88 /  50  30  60  40
MIO   66  86  61  84 /  50  20  20  20
F10   70  90  66  87 /  50  30  60  40
HHW   72  92  70  88 /  30  40  60  50

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...12
LONG TERM....18
Hazardous weather outlook, Aug 16, 12:57 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1257 PM CDT THU AUG 16 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1257 PM CDT THU AUG 16 2012

...SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A COLD FRONT HAS ENTERED PARTS OF NORTHEAST OKLAHOMA TO THE
NORTHWEST OF TULSA EARLY THIS AFTERNOON...BUT IS EXPECTED TO BE
QUASI STATIONARY THROUGH THE REMAINDER OF THE AFTERNOON. A WIND
SHIFT IN ADVANCE OF THE FRONT IS MOVING SLOWLY THROUGH NORTHEAST
OKLAHOMA AND INTO PARTS OF NORTHWEST ARKANSAS. SCATTERED SHOWERS
AND THUNDERSTORMS HAVE DEVELOPED ALONG AND IN ADVANCE OF THE
WIND SHIFT LINE...AND ADDITIONAL DEVELOPMENT IS EXPECTED LATER
THIS AFTERNOON AND EVENING ALONG THE MAIN FRONTAL BOUNDARY. SEVERE
THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS...WITH DAMAGING WINDS AND HAIL BEING THE
MAIN THREATS. THE SEVERE POTENTIAL MAY WANE SOMEWHAT TOWARD LATE
EVENING AS INSTABILITY DECREASES.

TEMPERATURES HAVE WARMED WELL INTO THE 90S ACROSS MUCH OF EASTERN
OKLAHOMA...WITH THE HIGHEST TEMPERATURES JUST BEHIND THE WIND
SHIFT LINE...WHERE WINDS HAVE BECOME WESTERLY. HIGH TEMPERATURES
NEAR 100...AND HEAT INDEX VALUES NEAR 105 WILL BE POSSIBLE THIS
AFTERNOON. THE HEAT...GUSTY WINDS...AND CONTINUED DRY FUELS WILL
RESULT IN AN ELEVATED FIRE DANGER. OUTFLOWS IN THE VICINITY OF
THUNDERSTORMS COULD ALSO RESULT IN A QUICK RISE IN WIND SPEED AS
WELL AS ERRATIC WIND DIRECTIONS THAT COULD CAUSE FIRE FIGHTING
ISSUES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE COLD FRONT IS EXPECTED TO STALL WITHIN THE VICINITY OF THE RED
RIVER FRIDAY AND SATURDAY. THUNDERSTORM CHANCES WILL REMAIN NORTH
OF THE STALLED BOUNDARY. A SECONDARY PUSH OF DRIER AIR WILL
ADVANCE THE FRONT FURTHER SOUTH BY SUNDAY...WHICH WILL MARK THE
BEGINNING OF A PERIOD OF SETTLED WEATHER THAT WILL LIKELY CONTINUE
INTO THE EARLY PART OF THE NEXT WORK WEEK. TOWARD THE MIDDLE OF
NEXT WEEK...ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE
AREA...INCREASING THUNDERSTORM CHANCES ONCE AGAIN.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Aug 16, 2:30 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
230 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     HAIL             CHEROKEE CITY           36.30N 94.58W
08/16/2012  E1.00 INCH       BENTON             AR   PUBLIC

            NOT A LOT OF WIND.

&&

SAA
Special weather statement, Aug 16, 2:38 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
238 PM CDT THU AUG 16 2012

OKZ055-056-162015-
NOWATA OK-WASHINGTON OK-
238 PM CDT THU AUG 16 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN NOWATA AND WASHINGTON

AT 238 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
DEWEY...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...DELAWARE...BARTLESVILLE AND DEWEY.

THIS STORM WILL BE CAPABLE OF PRODUCING DIME SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3679 9559 3660 9575 3674 9600 3690 9590
TIME...MOT...LOC 1938Z 299DEG 15KT 3678 9585
Local storm report, Aug 16, 2:43 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND GST     2 W LEACH               36.20N 94.96W
08/16/2012  E60.00 MPH       DELAWARE           OK   PUBLIC

0203 PM     HAIL             2 W LEACH               36.20N 94.96W
08/16/2012  E0.75 INCH       DELAWARE           OK   PUBLIC

&&

SAA
Local storm report, Aug 16, 2:58 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
258 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     DECATUR                 36.34N 94.46W
08/16/2012                   BENTON             AR   LAW ENFORCEMENT

            DAMAGED TREES. ONE 12 INCH DIAMETER LIMB...30 FEET LONG
            HAD TO BE REMOVED FROM A STREET IN TOWN.

&&

SAA
Special weather statement, Aug 16, 3:23 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
323 PM CDT THU AUG 16 2012

ARZ001-002-OKZ063-162130-
BENTON AR-CARROLL AR-DELAWARE OK-
323 PM CDT THU AUG 16 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHERN BENTON AND NORTHWESTERN CARROLL

IN NORTHEAST OKLAHOMA
     CENTRAL DELAWARE

AT 323 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES WEST OF JAY TO 4 MILES WEST OF SULPHUR
SPRINGS TO 8 MILES NORTHWEST OF GATEWAY...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...JAY...
COLCORD...MILLER...HILL TOP...BENTONVILLE...SULPHUR SPRINGS...
MAYSVILLE...GRAVETTE...PEA RIDGE...GATEWAY...CHEROKEE CITY...
DECATUR...CENTERTON...AVOCA...HIWASSE...BELLA VISTA...GARFIELD...
BUSCH AND LAKE EUCHA STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING DIME SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3646 9377 3636 9425 3623 9465 3629 9495
      3636 9501 3641 9500 3653 9461 3651 9461
      3651 9383
TIME...MOT...LOC 2023Z 303DEG 14KT 3637 9496 3649 9452
          3656 9404
Special weather statement, Aug 16, 3:47 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
347 PM CDT THU AUG 16 2012

ARZ001-OKZ058-063-162115-
BENTON AR-DELAWARE OK-OTTAWA OK-
347 PM CDT THU AUG 16 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN BENTON

IN NORTHEAST OKLAHOMA
     NORTHEASTERN DELAWARE AND SOUTHEASTERN OTTAWA

AT 348 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER GROVE...MOVING
EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...GROVE...TIFF CITY...SULPHUR SPRINGS AND HONEY CREEK STATE
PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3670 9461 3651 9461 3650 9433 3641 9435
      3653 9488 3671 9484
TIME...MOT...LOC 2048Z 280DEG 13KT 3661 9475

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 7:24 PM CDTSpecial Weather StatementTSASequoyah36 min
Aug 16, 1:42 PM CDTSpecial Weather StatementTSADelaware33 min
Aug 16, 1:53 PM CDTSpecial Weather StatementTSADelaware37 min
Aug 16, 2:02 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware46 min
Aug 16, 2:15 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware60 min
Aug 16, 2:38 PM CDTSpecial Weather StatementTSANowata, Washington37 min
Aug 16, 3:23 PM CDTSpecial Weather StatementTSADelaware67 min
Aug 16, 4:24 PM CDTSpecial Weather StatementTSAOttawa36 min
Aug 16, 4:31 PM CDTSevere Thunderstorm WarningTSAOttawa26 min
Aug 16, 4:34 PM CDTSpecial Weather StatementTSARogers26 min
Aug 16, 4:41 PM CDTSpecial Weather StatementTSAMayes34 min
Aug 16, 4:50 PM CDTSpecial Weather StatementTSADelaware25 min
Aug 16, 4:53 PM CDTSevere Thunderstorm WarningTSARogers28 min
Aug 16, 5:03 PM CDTSevere Thunderstorm WarningTSADelaware30 min
Aug 16, 5:16 PM CDTSpecial Weather StatementTSATulsa29 min
Aug 16, 5:16 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Tulsa44 min
Aug 16, 5:21 PM CDTSpecial Weather StatementTSAMayes24 min
Aug 16, 5:25 PM CDTSpecial Weather StatementTSAWagoner35 min
Aug 16, 5:31 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner29 min
Aug 16, 5:39 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware36 min
Aug 16, 5:44 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa46 min
Aug 16, 5:47 PM CDTSpecial Weather StatementTSACherokee28 min
Aug 16, 5:53 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes52 min
Aug 16, 6:03 PM CDTSevere Thunderstorm WarningTSAMuskogee, Tulsa, Wagoner46 min
Aug 16, 6:17 PM CDTSevere Thunderstorm WarningTSACreek31 min
Aug 16, 6:30 PM CDTSpecial Weather StatementTSAAdair60 min
Aug 16, 6:40 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner35 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.